... The with-drawl symptoms are AWFUL!!! migraines consistently, throwing up, my whole body shaking, etc... I have been off the medicine cold turkey for 4 days now. How long will this last because at times I fee like I'm going to die. Don't tell me to go back on it and ween myself off because I was doing that before I went cold turkey and thought I was going crazy. please just tell me how long it will take for the withdraw symptoms to stop!!
I am so sorry I can not answer your question. But my concern is you. If you are stopping it because you can not afford it. Call the manfacture and you can start there.
When comming off of any drug and you experience problems like you are, this is a sign of the body changing. The body is yelling. It can not stand dropping the drug cold turkey. This is going to take a while, May I suggest aloe vera juice 4 tablespoonfuls a day till your body has detoxify. It is cactus juice and it comes in flavors. i really think your body needs the help right now.
What ever you decide, just take care
Please go to a doctor asap or to the nearest emercency room. Don't chance it!!! In your situation I don't think this is the place to look for answers. It is clear that you are going through some bad withdrawal symptoms that need medical attetntion. Please don't try and do this on your own.
You didn't mention why you were going off the cymbalta, but it would help us understand your situation better if we knew.
If you need anything or to just talk you can send me a private message. Please stay in touch.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Mar 2010 • 3 answers
Posted 18 Aug 2012 • 4 answers
Posted 19 Feb 2013 • 2 answers
Posted 27 Feb 2016 • 0 answers
Posted 27 Apr 2016 • 3 answers